RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 11  


Gaussian torsion of a 2-dimensional surface defined implicitly in 4-dimensional Euclidean space
Yu. A. Aminov, M. G. Szajewska
3
An analogue of Wagner's theorem for decompositions of matrix algebras
D. N. Ivanov
13
Cauchy problem for non-linear systems of equations in the critical case
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
31
Singular solutions of higher-order non-linear elliptic systems
E. A. Kalita
63
Circular parameters of polynomials orthogonal on several arcs of the unit circle
A. L. Lukashov
95
Birationally rigid varieties with a pencil of Fano double covers. II
A. V. Pukhlikov
119
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019